MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Model Number E 411
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results from the cobas e411 rack.The initial result was >3000 pg/ml with a data flag.This result was questioned by the physician, as the estradiol result for the patient on the previous day was 2800 pg/ml.With a dilution, the repeat results were 2100 pg/ml, 2300 pg/ml, and 2500 pg/ml.The sample was then sent to another laboratory, and the result was 2900 ng/ml.This result was believed to be correct.
 
Additional Manufacturer Narrative
The reagent lot number was 88086800 with an expiration date of 30-jun-2026.The field service engineer checked the calibration and qc results and found all were within the expected range.He ran a precision study using qc material that passed within specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation was unable to identify a specific root cause.The calibration and qc data were acceptable.The analyzer alarm trace did not contain a conspicuous event.This patient's status and the patient's ivf treatment cause unidentifiable and patient-specific metabolites that interact with the detection system of the assay and can cause cross-reactivity.A general reagent problem was not evident.The issue was only observed for certain (not all) hormonally treated ivf patients.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23876426
Report Number1823260-2025-05303
Device Sequence Number9605546
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberE 411
Device Catalogue Number06656021190
Device Lot Number88086800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GANIRELIX; GONAL F; MENOPURE
Patient Age41 YR
Patient SexFemale
Patient Weight73 KG